# SDR 2021F00156

- Difficulty date: May 21, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Aircraft: XAADH
- Make and model: Boeing 787-9
- Aircraft serial: 44427
- Aircraft time: 14,709 hours, 1,698 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Mast
- Condition: Leaking
- Location: Lt Eng Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

24.05.2021 17:36 LEFT ENGINE WITH FUEL LEAK AT MFP-TVB HOLE ON DRAIN MAST.  DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE LEFT ENGINE WITH FUEL LEAK AT MFP-TVB HOLE ON DRAIN MAST OF 58 DROPS PER MINUTE; SO THE LEFT ENGINE VENTS AND DRAINS INSPECTION WAS PERFORMED IAW DMC-B787-A-G71-71-00-00A-280A-A, DETECTING FUEL LEAK AT MFP-TVB HOLE ON DRAIN MAST, INTO LIMITS PERMITTED FUEL LEAKAGE OF 72 DROPS PER MINUTE IAW DMC-B787-A-G71-71-00-00A-280A-A, TESTED CORRECT.
